MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; BAG,DRAINAGE,4L,A/R TOWER,LL,SLIDE TAP

MEDLINE INDUSTRIES INC.; BAG,DRAINAGE,4L,A/R TOWER,LL,SLIDE TAP
Catalog Number DYND25405S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that a leak in the drainage bag was identified and the urinary catheter was removed and replaced.After multiple good-faith attempts, the reporting facility was unable or unwilling to provide additional patient or product information to the manufacturer.No impact or adverse effect to a patient or a patient's stability was reported to the manufacturer.No sample was returned to the manufacturer for evaluation.A root cause for the reported incident could not be determined.Due to the reported need for medical intervention to removed and replace the urinary catheter, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a leak in the drainage bag was identified.The urinary catheter was removed and replaced.
 
Additional Manufacturer Narrative
Communication was received from the reporting facility on 03-may-2019.According to the reporting facility, after identifying the drainage bag leakage, only the drainage bag was replaced.The patient's urinary catheter was not removed and replaced as was reported in the previous medwatch.There was no impact or adverse effect to the patient or the patient's stability.The sample was reportedly discarded and unavailable to be returned to the manufacturer for evaluation.A root cause for the reported incident could not be determined.If additional relevant information becomes available another supplemental medwatch will be filed.

Common Device Name
BAG,DRAINAGE,4L,A/R TOWER,LL,SLIDE TAP
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key8572984
Report Number1417592-2019-00047
Device Sequence Number13525936
Product Code KNX
UDI-Device Identifier10080196004355
UDI-Public10080196004355
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND25405S
Device Lot Number069 1807H011
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/09/2019
Supplement Date Received by Manufacturer04/09/2019
Initial Report FDA Received Date05/02/2019
Supplement Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;